Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Mikhailov Vladimir Gavrilovich
(recent publications)
| by years | scientific publications | by types |



   2022
1. V. G. Mikhailov, A. M. Shoitov, A. V. Volgin, “On Series of $H$-Equivalent Tuples in Markov Chains”, Proc. Steklov Inst. Math., 316 (2022), 254–267  mathnet  crossref  crossref  scopus (cited: 1)
2. Vetvyaschiesya protsessy i smezhnye voprosy, Sbornik statei. K 75-letiyu so dnya rozhdeniya Andreya Mikhailovicha Zubkova i 70-letiyu so dnya rozhdeniya Vladimira Alekseevicha Vatutina, Trudy MIAN, 316, ed. V. I. Afanasev, V. G. Mikhailov, E. E. Dyakonova, MIAN, M., 2022 , 390 pp.  mathnet
3. V. A. Kopyttsev, V. G. Mikhailov, “Method of Moments and Sums of Random Indicators”, Proc. Steklov Inst. Math., 316 (2022), 220–232  mathnet  crossref  crossref  scopus
4. V. I. Afanasyev, V. G. Mikhailov, E. E. Dyakonova, “Andrei Mikhailovich Zubkov: On the occasion of his 75th birthday”, Proc. Steklov Inst. Math., 316 (2022), 1–2  mathnet  crossref  crossref  scopus
5. V. I. Afanasyev, V. G. Mikhailov, E. E. Dyakonova, “Vladimir Alekseevich Vatutin: On the occasion of his 70th birthday”, Proc. Steklov Inst. Math., 316 (2022), 3–4  mathnet  crossref  crossref  scopus
6. V. G. Mikhailov, N. M. Mezhennaya, “The rate of normal approximation for the distribution of the number of multiple repetitions of characters in a stationary random sequence”, Prikl. Diskr. Mat. Suppl., 2022, no. 15, 11–13  mathnet  crossref
7. V. G. Mikhailov, V. I. Kruglov, “Asymptotic normality of number of multiple coincidences of chains in complete $q$-ary trees and forests with randomly marked vertices”, Prikl. Diskr. Mat. Suppl., 2022, no. 15, 8–11  mathnet  crossref
8. V. G. Mikhailov, V. I. Kruglov, Mat. Vopr. Kriptogr., 13:3 (2022), 93–106  mathnet

   2021
9. V. G. Mikhailov, N. M. Mezhennaya, A. V. Volgin, Diskr. Mat., 33:3 (2021)  mathnet  crossref  mathscinet
10. N. M. Mezhennaya, V. G. Mikhailov, “Central limit theorem for $U$-statistics of tuples of vertex labels on a complete graph”, Prikl. Diskr. Mat. Suppl., 2021, no. 14, 30–32  mathnet  crossref
11. V. G. Mikhailov, V. I. Kruglov, “On the asymptotic normality in the problem on the tuples repetitions in a marked complete tree”, Mat. Vopr. Kriptogr., 12:4 (2021), 59–64  mathnet  crossref
12. V. G. Mikhailov, V. I. Kruglov, “Asymptotical normality of number of pairs of identically labeled chains in q-ary tree with randomly labeled vertices”, Review of Applied and Industrial Mathematics, 28:2 (2021), 142–145  mathnet  mathscinet

   2020
13. N. M. Mezhennaya, V. G. Mikhailov, “On the asymptotic normality of the frequencies of letters in a multicyclic sequence”, Prikl. Diskr. Mat., 2020, no. 48, 5–15  mathnet  crossref  mathscinet  isi  scopus
14. V. G. Mikhailov, N. M. Mezhennaya, “Normal aproximation for U- and V -statistics of a stationary absolutely regular sequence”, Siberian Electronic Mathematical Reports, 17 (2020), 672–682  mathnet (cited: 2)  crossref  isi  scopus
15. V. I. Kruglov, V. G. Mikhailov, “On the rank of random matrix over prime field consisting of independent rows with given numbers of nonzero elements”, Mat. Vopr. Kriptogr., 11:3 (2020), 41–52 (to appear)  mathnet  crossref  mathscinet
16. G. V. Balakin, S. M. Buravlev, S. P. Gorshkov, A. M. Zubkov, G. I. Ivchenko, A. V. Knyazev, A. P. Kovalenko, O. A. Kozlitin, V. A. Kopyttsev, A. V. Lapshin, D. V. Matyukhin, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, Yu. V. Nesterenko, A. B. Pichkur, B. A. Pogorelov, V. N. Sachkov, A. V. Tarasov, I. G. Shaposhnikov, V. A. Shishkin, A. M. Shoitov, “To the memory of Igor Aleksandrovich Kruglov”, Mat. Vopr. Kriptogr., 11:4 (2020), 5–6  mathnet  crossref  mathscinet
17. N. M. Mezhennaya, V. G. Mikhailov, “On the number of ones in outcome sequence of extended Pohl generator”, Discrete Math. Appl., 30:5 (2020), 327–337  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2019
18. N. M. Mezhennaya, V. G. Mikhailov, “O chisle edinits v tsikle multitsiklicheskoi posledovatelnosti, opredelyaemoi bulevoi funktsiei”, Sib. elektron. matem. izv., 16 (2019), 229–235  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 3)
19. Kruglov V. I., Mikhailov V. G., “Neravenstva dlya ranga sluchainoi dvoichnoi matritsy s nezavisimymi strokami zadannykh vesov”, Veroyatnostnye metody v diskretnoi matematike, X Mezhdunarodnaya Petrozavodskaya konferentsiya (22-26 maya, 2019 g., Petrozavodsk, Rossiya), KarNTs RAN, Petrozavodsk, 2019, 93–95
20. Vladimir G. Mikhailov, Natalia M. Mezhennaya, Normal Approximation for U- and V -statistics of a Stationary Absolutely Regular Sequence, 2019 , arXiv: 1904.06691v3
21. N. M. Mezhennaya, V. G. Mikhailov, “On the number of ones in the multicyclic sequence”, IX international conference «Modern Methods, Problems and Applications of Operator Theory and Harmonic Analysis IX» (Rostov-on-Don: Rostov branch of the Russian engineering academy), eds. A.V. Gil, 2019, 110–111
22. V. G. Mikhailov, N. M. Mezhennaya, “Sufficient conditions for asymptotic normality of U-statistic of stationary sequence in series”, Review of Applied and Industrial Mathematics, 26:1 (2019), 63–64  mathnet  elib
23. V. I. Kruglov, V. G. Mikhailov, “On the rank of random binary matrix with fixed weights of independent rows”, Mat. Vopr. Kriptogr., 10:4 (2019), 67–76  mathnet  crossref
24. Natalia M. Mezhennaya, Vladimir G. Mikhailov, “On the number of 1s per cycle of a binary random multicyclic sequence”, Int. J. Appl. Math., 32:5 (2019), 835–845  mathnet  crossref  mathscinet  scopus;

   2018
25. V. G. Mikhailov, “On the reduction property of the number of $H$-equivalent tuples of states in a discrete Markov chain”, Discrete Math. Appl., 28:2 (2018), 75–82  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)

   2019
26. V. G. Mikhailov, “Formulas for a characteristic of spheres and balls in binary high-dimensional spaces”, Discrete Math. Appl., 29:5 (2019), 311–319  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi  elib  scopus

   2018
27. V. G. Mikhailov, “Controlled multinomial allocation scheme”, Mat. Vopr. Kriptogr., 9:1 (2018), 75–88  mathnet  crossref  mathscinet  mathscinet  elib
28. V. O. Mironkin, V. G. Mikhailov, “O mnozhestve obrazov $k$-kratnoi iteratsii ravnoveroyatnogo sluchainogo otobrazheniya”, Matem. vopr. kriptogr., 9:3 (2018), 99–108  mathnet (cited: 5)  crossref  mathscinet  elib
29. N. M. Mezhennaya, V. G. Mikhailov, “Tsentralnaya predelnaya teorema dlya chisla edinits v neravnoveroyatnoi multitsiklicheskoi posledovatelnosti”, Obozrenie prikl. i promyshl. matem., 25:3 (2018), 259–260
30. N. M. Mezhennaya, V. G. Mikhailov, Review of Applied and Industrial Mathematics, 25:3 (2018), 259–260  mathnet

   2017
31. V. G. Mikhailov, “The number of decomposition of random permutation into the product of two involutions with given cycle in one of multipliers”, Mat. Vopr. Kriptogr., 8:1 (2017), 80–94  mathnet  crossref  mathscinet  elib

   2019
32. N. M. Mezhennaya, V. G. Mikhailov, “On properties of output sequence of multi-cyclic generator over direct sum of residue groups modulo 2”, Discrete Math. Appl., 29:1 (2019), 15–21  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2017
33. N. M. Mezhennaya, V. G. Mikhailov, Review of Applied and Industrial Mathematics, 24:3 (2017), 350–351  mathnet  mathscinet
34. V. G. Mikhailov, “On the probability of existence of substrings with the same structure in a random sequence”, Discrete Math. Appl., 27:6 (2017), 377–386  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 5)

   2016
35. V. G. Mikhailov, A. V. Volgin, “The stability of sets of solutions for systems of equations with random distortions”, Matem. vopr. kriptogr., 7:3 (2016), 61–72  mathnet  crossref  mathscinet  elib
36. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, Diskr. Mat., 28:4 (2016), 3–5  mathnet  crossref  mathscinet  elib
37. N. M. Mezhennaya, V. G. Mikhailov, “On the asymptotic normality of frequencies of values in the non-equiprobable multi-cyclic random sequence modulo 4”, Mat. Vopr. Kriptogr., 7:4 (2016), 81–94  mathnet  crossref  mathscinet  elib

   2015
38. V. A. Kopytcev, V. G. Mikhailov, “Explicit accuracy estimates for the Poisson approximation to the distribution of the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 6:1 (2015), 57–79  mathnet  crossref  mathscinet  elib

   2016
39. V. A. Kopyttsev, V. G. Mikhailov, “Estimates for distribution of the minimal distance of a random linear code”, Discrete Math. Appl., 26:4 (2016), 203–211  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
40. Vladimir G. Mikhaylov, “Estimates of accuracy of the Poisson approximation for the distribution of number of runs of long string repetitions in a Markov chain”, Discrete Math. Appl., 26:2 (2016), 105–113  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib  elib  scopus (cited: 11)

   2015
41. V. G. Mikhailov, A. M. Shoitov, “On multiple repetitions of long tuples in a Markov chain”, Mat. Vopr. Kriptogr., 6:3 (2015), 117–133  mathnet  crossref  mathscinet  elib
42. V. A. Kopyttsev, V. G. Mikhailov, “An estimate of the approximation accuracy in B. A. Sevastyanov's limit theorem and its application in the problem of random inclusions”, Discrete Math. Appl., 25:3 (2015), 149–156  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2014
43. V. A. Kopytcev, V. G. Mikhailov, “On an asymptotical property of spheres in the discrete spaces of large dimension”, Mat. Vopr. Kriptogr., 5:1 (2014), 73–83  mathnet  crossref  elib

   2015
44. V. G. Mikhailov, A. M. Shoitov, “On repetitions of long tuples in a Markov chain”, Discrete Math. Appl., 25:5 (2015), 295–303  mathnet  crossref  crossref  mathscinet  isi (cited: 7)  elib  scopus (cited: 10)

   2014
45. V. G. Mikhailov, “Poisson approximation for the distribution of the frequency of a given pattern in the outcome sequence of the MCV-generator”, Mat. Vopr. Kriptogr., 5:4 (2014), 63–71  mathnet  crossref  elib

   2015
46. N. M. Mezhennaya, V. G. Mikhailov, “On frequencies of elements in multicyclic random sequence modulo 4”, Discrete Math. Appl., 25:6 (2015), 359–365  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 2)

   2013
47. V. G. Mihailov, A. M. Shoitov, “On the numbers of equivalent tuples sets in a sequence of independent random variables”, Mat. Vopr. Kriptogr., 4:1 (2013), 77–86  mathnet  crossref  elib
48. V. G. Mikhailov, “Estimate for the Accuracy of the Poisson Approximation for the Number of Empty Cells in an Equiprobable Scheme for Group Allocation of Particles, and Applications”, Proc. Steklov Inst. Math., 282 (2013), 157–171  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
49. N. M. Mezhennaya, V. G. Mikhailov, “On the distribution of the number of ones in the output sequence of the MCV-generator over $GF(2)$”, Mat. Vopr. Kriptogr., 4:4 (2013), 95–107  mathnet  crossref  elib

   2012
50. V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type limit theorems for the generalised linear inclusion”, Discrete Math. Appl., 22:4 (2012), 477–491  mathnet  crossref  crossref  mathscinet  zmath  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
51. V. A. Kopytcev, V. G. Mikhailov, “Conditions of convergence to the Poisson distribution for the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 3:3 (2012), 35–55  mathnet  crossref  elib
52. N. M. Mezhennaya, V. G. Mikhailov, “Lower bounds for probabilities of embedding with arbitrary margin”, Herald of the Bauman Moscow State Technical University, Series Natural Sciences, 2012, no. 2, 3–11  mathnet  elib

   2011
53. V. A. Kopytcev, V. G. Mikhailov, “On the distribution of the numbers of solutions of random inclusions”, Mat. Vopr. Kriptogr., 2:2 (2011), 55–80  mathnet  crossref  elib
54. S. M. Buravlev, M. M. Glukhov, A. M. Zubkov, A. P. Kovalenko, A. S. Kuzmin, V. N. Latyshev, A. I. Markov, V. N. Markov, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, A. A. Nechaev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, “V. L. Kurakin (13.05.1966 – 14.08.2010)”, Mat. Vopr. Kriptogr., 2:3 (2011), 111–112  mathnet  crossref
55. V. A. Kopyttsev, V. G. Mikhailov, “Ob odnom asimptoticheskom svoistve sfer v diskretnykh prostranstvakh bolshoi razmernosti”, Obozrenie prikladnoi i promyshlennoi matematiki, 18:4 (2011)

   2010
56. V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type theorems for the number of special solutions of a random linear inclusion”, Discrete Math. Appl., 20:2 (2010), 191–211  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 5)
57. V. A. Kopyttsev, V. G. Mikhailov, “Poisson type theorems for the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 1:4 (2010), 63–84  mathnet  crossref  elib
58. V. G. Mikhailov, “On the limit behaviour of the number of solutions for compatible systems of equations with random selection of unknowns”, Mat. Vopr. Kriptogr., 1:3 (2010), 27–43  mathnet  crossref  elib
59. V. A. Kopyttsev, V. G. Mikhailov, “Issledovanie chisla reshenii sluchainykh nelineinykh sistem vklyuchenii putem svedeniya ikh k lineinym sistemam vklyuchenii”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:3 (2010), 367–368
60. V. A. Kopyttsev, V. G. Mikhailov, “Predelnaya teorema dlya chisla nenulevykh reshenii sluchainogo vklyucheniya”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:3 (2010), 368–369
61. N. M. Mezhennaya, V. G. Mikhailov, “Odin podkhod k razlicheniyu gipotez v zadache o plotnom vlozhenii”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:3 (2010)
62. N. M. Mezhennaya, V. G. Mikhailov, “Nizhnie otsenki dlya veroyatnosti vlozheniya s proizvolnym dopuskom”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:4 (2010)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022